# SDR DALA1119903253

- Difficulty date: March 6, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 399,943 hours, 17,778 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST FOUND PATH LIGHT FWD OF LEFT LAV DOOR INOP.  REPAIRED BROKEN WIRES IN LAVATORY WALL AND TESTS OK.
